I'm 19. I've been on the depo provera shot for at least 2 years. I've gotten my shot every 12 weeks on the exact date that I'm supposed to. I'm due for another one in a couple of days. I always spot a few days before I'm due for the injection, but it's only a small amount and lasts about a day or sometimes 2. Oddly, I've been bleeding for 2 weeks now. My boyfriend and I always have unprotected sex, as we are not worried about getting pregnant because of my injections. We had unprotected sex on August 24th, and I started bleeding on the 28th, just out of nowhere and it was somewhat heavy, definitely not just spotting. I've never bled this much while on this shot so I'm kind of worried. My breasts have also grown which is pretty weird for me because I have small breasts and they never really seem to grow, but we have both noticed a change in them. However, they are not very tender. I have a few food allergies so when my stomach hurts I don't see a problem. Lately, I've been feeling nauseous in the mornings (which is another reason why we're worried) but I've never vomited. I've also been wanting foods that I've never really liked. Like beef, salad, okra, etc. I've just been feeling odd about the whole situation. Could someone please tell me if I'm just being a stressed out worry wart for no reason?
I was on Depo for quite a few years. The light bleeding you referred to is obviously normal, as well it is possible to have break through bleeding that might be heavier at times. The growth in your breast, well that can be a cause from many different things! I've had very few experiences of hearing ppl get pregnant while on DEPO, However it has happend, It's been quite a few years ago and this women was... well for lack of better words pretty large! She went to the hospital w/ major stomach pain only to discover she was in full blown labor, So yes it can happen!! But dont jump to conclusions so quiclky, your mind is a powerful thing, and you can be stresing yourself to the point that the symptoms you are having could be part real and some Physcological. My best advice is do the right thing... Go get a couple pregnancy test, and yes I remember those days, you are going to be nervous as can be, and once you use the test that 1 minute is gonna seem like an eternity!! Good luck, Any more thoughts or questions please contact me, Especially w/ the good/or bad news!
With Depo-Provera, you are not likely to be pregnant. If you are on time and regular with getting your injections, you have less than a 1% chance of pregnancy. Bleeding doesnt signal pregnancy anyway unless something is horribly wrong! I think a lot of your symptoms are psychological and since you are stressed and worried, you are hypervigilant on everything going on with your body and you are seeing symptoms everywhere. It is likely your mind playing tricks on you. If you are worried, take a pregnancy test but if you are bleeding, especially heavier bleeding, it is VERY unlikely to be pregnant. It could just be shifts in your hormones. If it doesnt stop soon or gets really bothersome, speak to your gynecologist.
No you won't be pregnant if you've had all of your shots on time.
Depo tricks your body into thinking it's pregnant, so that you don't produce an egg. It therefore can give other pregnancy symptoms.
Speak to your doctor about bringing your shots forward to 9 0r 10 weeks for the next few times. Worked for me :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 15 Jun 2015 • 2 answers
Posted 5 Aug 2016 • 2 answers